RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 5, Pages 670–677 (Mi mz6349)  

Limit Behavior of a Critical Branching Process with Immigration

O. A. Butkovskii

M. V. Lomonosov Moscow State University

Abstract: A generalization of the Sevastyanov branching process with immigration which is a Cox process is studied. The generating function of the number of particles of the process is obtained. For critical processes, the limit behavior of the number of particles at infinity is established.

Keywords: branching process with immigration, Cox process, Laplace transform, Lebesgue theorem

DOI: https://doi.org/10.4213/mzm6349

Full text: PDF file (476 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:5, 612–618

Bibliographic databases:

UDC: 519.21
Received: 15.06.2011

Citation: O. A. Butkovskii, “Limit Behavior of a Critical Branching Process with Immigration”, Mat. Zametki, 92:5 (2012), 670–677; Math. Notes, 92:5 (2012), 612–618

Citation in format AMSBIB
\Bibitem{But12}
\by O.~A.~Butkovskii
\paper Limit Behavior of a Critical Branching Process with Immigration
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 5
\pages 670--677
\mathnet{http://mi.mathnet.ru/mz6349}
\crossref{https://doi.org/10.4213/mzm6349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201469}
\zmath{https://zbmath.org/?q=an:06153792}
\elib{http://elibrary.ru/item.asp?id=20731624}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 5
\pages 612--618
\crossref{https://doi.org/10.1134/S000143461211003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900003}
\elib{http://elibrary.ru/item.asp?id=20484123}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871826634}


Linking options:
  • http://mi.mathnet.ru/eng/mz6349
  • https://doi.org/10.4213/mzm6349
  • http://mi.mathnet.ru/eng/mz/v92/i5/p670

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:251
    Full text:76
    References:25
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020